# SDR UPS06646434

- Difficulty date: March 13, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Brake Assy
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RT TR ELECTRO- M MECHANICAL BRAKE FAILS TO HOLD 90 INCH/LBS TORQUE- AD2000-09-04 REQUIRES REPAIR PRIOR TO FLT.  REMOVED AND REPLACED NR 2 ENG RT ELECTRO- MECHANICALBRAKE AND SHORT FLEX SHAFT ASSEMBLYS IAW MM 78-34-07-4.
